# SDR MASA2011062903111

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 20,578 hours, 14,228 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Obstructed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ELEVATOR FEEL HEAVIER THAN NORMAL.  MX REMOVED FOD FROM F/O ELEVATOR CONTROL CABLE.  INSPECTED ALL ELEVATOR CONTROL CABLES AND PERFORM GROUND OPS CHECKS.
